Acta mathematica scientia,Series A ›› 2022, Vol. 42 ›› Issue (6): 1826-1835.

Previous Articles     Next Articles

Stability of Stage-Structured Predator-Prey Models with Beddington-DeAngelis Functional Response

Bo Li1,*(),Ziwei Liang2   

  1. 1 Department of Mathematics, Jiangsu Normal University, Jiangsu Xuzhou 221116
    2 College of science, Lanzhou University of Technology, Lanzhou 730050
  • Received:2021-03-29 Online:2022-12-26 Published:2022-12-16
  • Contact: Bo Li
  • Supported by:
    the NSFC(11871250)


This paper deals with stage-structured predator-prey systems with Beddington-DeAngelis functional response. The local asymptotical stability is given by Routh-Hurwitz criterion, and global asymptotic stability are established from Lyapunov functions.

Key words: Predator-prey Models, Positive Constant Solution, Stability

CLC Number: 

  • O175.26